Effexor XR - Side effects of running out of Effexor doses?
- 7 Apr 2015 by brooklyntech
- 9 April 2015
- effexor, effexor xr, influenza, side effect, dosage, prescription, symptom
Is there something to take when I run out of Effexor and experience flu-like symptoms? My prescription company takes 2 weeks to process and deliver my Effexor and I ran out a couple times. I wish there was another helpful drug to avoid these symptoms.
You need to ask the prescription service to fill it before you run out they need to know that you cannot stop cold turkey from taking this it can make you very sick they should know that
And besides running out and not taking them which is serious because of the withdrawal effects, you're body keeps having to readjust to the med every time. You could maybe try a benzo to help get you thru but you need to talk to your pharmacy and make them aware this is a drug you cannot go without!!!
Make sure you request your medication 2 weeks prior to needing it. Nobody should have to wait for their prescription as long as 2 weeks. Worse thing is to have withdrawals from Effexor. Must keep taking it every day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2015 • 2 answers
Posted 28 Dec 2016 • 1 answer
Posted 15 Jul 2017 • 1 answer
Posted 17 Jan 2018 • 2 answers
Posted 6 Jun 2018 • 0 answers